# SDR V0XD20180514002

- Difficulty date: April 29, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: SH670391891
- Condition: Corroded
- Location: Bs 969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE WING TO BODY FAIRING SUPPORT L BRACKET AT BS 939.00 AND STGR 27 HAS SIGNS OF CORROSION.  REMOVED AND REPLACED SUPPORT BRACKET IAW SRM 51-42-06.
